# SDR SWIA201642468

- Difficulty date: July 27, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 36,722 hours, 30,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL HAS CORROSION VISIBLE AT ACCESS PANEL 832ER.  REPLACED THE INTERCOSTAL IAW SRM.
